References

  1. Agarwal R. P., O'Regan D., Sahu D.R. Fixed point theory for Lipschitzian-type mappings with applications, Springer, New York, 2009.
  2. Altun I., Sola F., Simsek H. Generalized contractions on partial metric spaces. Topology Appl. 2010, 157, 2778-2785.
  3. Berinde V. Iterative approximation of fixed points, Springer, Berlin, 2007.
  4. Ćirić L.J. Fixed point theory contraction mapping principle, Faculty of Mechanical Enginearing, Beograd, 2003.
  5. Czerwik S. Nonlinear set-valued contraction mappings in $b$-metric spaces. Atti Sem. Mat. Fis. Univ. Modena 1998, 46 (2), 263-276.
  6. Granas A., Dugundji J. Fixed Point Theory, Springer, Berlin, 2010.
  7. Lakshmikantham V., Ćirić L.J. Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlin. Anal. 2009, 70 (12), 4341-4349.
  8. Miheţ D. A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets and Systems 2004, 144 (3), 431-439.
  9. Rao K.P.R., Kishore G.V.N. Common fixed point theorems in ultra metric spaces. Punjab Univ. J. Math. 2008, 40, 31-35.
  10. Sedghi S., Altun I., Shobe N. Some properties of $T$ -metric spaces and a common fixed point theorem. Fasc. Math. 2012, 48, 105-118.
  11. Sedghi S., Shobe N., Rao K.P.R., Prasad J.R. Extensions of fixed point theorems with respect to $w$-$T$-distance. Int. J. Adv. Sci. Tech. 2011, 2 (6), 100-107.
  12. Turkoglu D. Fixed point theorems on uniform spaces. Indian J. Pure Appl. Math. 2003, 34 (3), 453-459.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.